MEDOS INTERNATIONAL SÃ RL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 6 X 45MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Back to Search Results |
| Catalog Number |
186731645 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d2: additional procodes: kwp, mni, nkb, kwq.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from japan reports an event as follows: the patient had a posterior lumbar interbody fusion (l4/5) performed on (b)(6) 2014.At an unknown date after the surgery, asd occurred.It was reported that on (b)(6) 2023, a revision procedure was performed to extend fixation.Olif was performed in l2/3 and l3/4 in side lying position.A positional change to prone and removal of existing 4/5 crosslink, set screw and rod.Plif for l5/s (using non-depuy synthes product) verse screw insertion at l2 (diameter 6.0 - length 45mm), verse screw insertion at l3 (diameter 7.0 - 45mm) expedium-cfs insertion in s1 (diameter 7.0 - length 40mm), expedium-cfs insertion in s2 aller (diameter 7.0 - 40mm) osteotomy rod installation set screw correction bone graft final tightening cross-link installation the revision procedure was completed successfully with no adverse patient impact.No further information is available.This report is for a viper system cortical fix polyaxial screw 5.5 6 x 45mm.This is report 1 of 4 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4, h6 product code:186731645; lot no:arcb7l.Update by touiti issam on 12 dec 2023 - the lot # arcb7l does not exist in sap p02.Dhr review cannot be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.